# SDR DL76L090443

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 53,447 hours, 7,869 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indication Sys
- Condition: Inoperative
- Location: Lt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB DUE TO LT ELEV INDICATION INOP.  FWD TO MCO AND PLAC MEL 27-08-01.
